# SDR VGQY2011011500007

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC03991
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INNER REAR SPAR APPROX STA XORS 264 FOUND EXTRUSION CORRODED.  COMPLIED WITH EA DC10-5710-1131.
